# SDR MASA200600260

- Difficulty date: January 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,076 hours, 3,756 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M1730
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,242 hours, 1,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7011 IAD - SLAT FAULT STATUS MESSAGE.  MX PLACED ON MEL.  MX R2 RT INBD DISCONNECT SENSOR.
